# SDR DALA2024071107033

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 54,774 hours, 28,336 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3158 CRACK INDICATION WAS FOUND ON FR16RH, FASTENER HOLE 7. CORRECTIVE ACTION: REPAIRED PER ER/A 592899-14 . (0440092)
